Alert archive / California / High Surf Advisories in 2016
High Surf Advisory 7, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this high surf advisory at Feb 10, 2016, 1:24 PM PST for 6 counties in California. It took effect at Feb 11, 2016, 12:00 PM PST. It was in force for 56 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2016, 1:24 PM PST (21:24 UTC)
- In effect from
- Feb 11, 2016, 12:00 PM PST
- Expired
- Feb 13, 2016, 8:00 PM PST
- In force
- 56 hr
- Issued by
- NWS San Francisco Bay Area, CA
Counties City and County of San Francisco, CA, Marin County, CA, Monterey County, CA, San Mateo County, CA, Santa Cruz County, CA, Sonoma County, CA
The radar
The San Francisco radar (KMUX), 53 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 9.4 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2098 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
559 WHUS46 KMTR 102124 CFWMTR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 124 PM PST WED FEB 10 2016 CAZ006-505-509-529-530-111500- /O.NEW.KMTR.SU.Y.0007.160211T2000Z-160214T0400Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 124 PM PST WED FEB 10 2016 ...HIGH SURF ADVISORY IN EFFECT FROM NOON THURSDAY TO 8 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM NOON THURSDAY TO 8 PM PST SATURDAY. * WAVES AND SURF... HIGHLY ENERGETIC FORERUNNER WAVES WITH A PERIOD OF 22 TO 25 SECONDS WILL ARRIVE EARLY THURSDAY MORNING AND GRADUALLY BUILD THROUGH THURSDAY. BY THURSDAY EVENING... WAVES WILL BUILD UP TO 8 FEET AT A PERIOD OF UP TO 19 SECONDS. THE SWELL WILL CONTINUE TO INCREASE UP TO 11 TO 13 FEET WITH A PERIOD OF 16 TO 18 SECONDS FOR FRIDAY INTO SATURDAY. * TIMING... FORERUNNER WAVES ARRIVE EARLY THURSDAY AND BUILD THROUGH THURSDAY. LARGER SWELL ARRIVES IN THE AREA FOR FRIDAY AND SATURDAY. * IMPACTS...THIS ENERGETIC SWELL WILL RESULT IN LARGE SURF WITH LONG LULLS BETWEEN SETS...RAISING THE RISK OF PEOPLE BEING WASHED INTO THE OCEAN BY A WAVE. ALSO THERE IS A RISK OF STRONG RIP CURRENTS...SNEAKER WAVES... AND LARGE SHORE BREAK. THOSE VISITING AREA BEACHES MAY BE UNFAMILIAR WITH THE DEADLY FORCE OF THE PACIFIC OCEAN. FOR THOSE VISITING REGIONAL BEACHES... REMAIN VIGILANT AND KEEP DO NOT TURN YOUR BACK TO THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
6 follow-up statements
153 WHUS46 KMTR 111226 CFWMTR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 426 AM PST THU FEB 11 2016 CAZ006-505-509-529-530-120400- /O.CON.KMTR.SU.Y.0007.160211T2000Z-160214T0400Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 426 AM PST THU FEB 11 2016 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PST SATURDAY... * WAVES AND SURF... HIGHLY ENERGETIC FORERUNNER WAVES WITH A PERIOD OF 20 TO 21 SECONDS WILL ARRIVE THIS MORNING AND GRADUALLY BUILD THROUGH THE DAY. BY THIS EVENING... WAVES WILL BUILD UP TO 8 FEET AT A PERIOD OF UP TO 19 SECONDS. THE SWELL WILL CONTINUE TO INCREASE UP TO 11 TO 13 FEET WITH A PERIOD OF 16 TO 18 SECONDS FOR FRIDAY INTO SATURDAY. * TIMING... FORERUNNER WAVES ARRIVE T0DAY AND BUILD THROUGH THE DAY. LARGER SWELL ARRIVES IN THE AREA FOR FRIDAY AND SATURDAY. * IMPACTS...THIS ENERGETIC SWELL WILL RESULT IN LARGE SURF WITH LONG LULLS BETWEEN SETS...RAISING THE RISK OF PEOPLE BEING WASHED INTO THE OCEAN BY A WAVE. ALSO THERE IS A RISK OF STRONG RIP CURRENTS...SNEAKER WAVES... AND LARGE SHORE BREAK. THOSE VISITING AREA BEACHES MAY BE UNFAMILIAR WITH THE DEADLY FORCE OF THE PACIFIC OCEAN. FOR THOSE VISITING REGIONAL BEACHES... REMAIN VIGILANT AND KEEP DO NOT TURN YOUR BACK TO THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
460 WHUS46 KMTR 112309 CFWMTR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 309 PM PST THU FEB 11 2016 CAZ006-505-509-529-530-120715- /O.CON.KMTR.SU.Y.0007.000000T0000Z-160214T0400Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 309 PM PST THU FEB 11 2016 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST SATURDAY... * WAVES AND SURF... A HIGHLY ENERGETIC SWELL HAS MOVED INTO THE COASTAL WATERS WITH WAVES EXPECTED TO BUILD OVERNIGHT TO 12 TO 15 FEET WITH A PERIOD OF 18 TO 20 SECONDS. OCCASIONAL SETS TO 20 FEET WILL BE POSSIBLE. * TIMING...THIS LARGE SWELL IS ANTICIPATED TO PERSIST THROUGH SATURDAY EVENING. * LOCATIONS...THESE CONDITIONS ARE EXPECTED ALONG THE ENTIRE COAST FROM SONOMA COUNTY TO MONTEREY COUNTY. LOCATIONS SUCH AS PILLAR POINT NEAR HALFMOON BAY...THE SAN FRANCISCO BAR AND CARMEL POINT WILL SEE EXCESSIVELY LARGE BREAKING WAVE REACHING 20 TO OCCASIONALLY 30 FEET IN HEIGHT. * IMPACTS...THIS ENERGETIC SWELL WILL RESULT IN LARGE SURF WITH LONG LULLS BETWEEN SETS...RAISING THE RISK OF PEOPLE BEING WASHED INTO THE OCEAN BY A WAVE. ALSO THERE IS A RISK OF STRONG RIP CURRENTS...SNEAKER WAVES... AND LARGE SHORE BREAK. THOSE VISITING AREA BEACHES MAY BE UNFAMILIAR WITH THE DEADLY FORCE OF THE PACIFIC OCEAN. FOR THOSE VISITING REGIONAL BEACHES...REMAIN VIGILANT AND KEEP DO NOT TURN YOUR BACK TO THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING A HEIGHTENED RISK OF SNEAKER WAVES...STRONG RIP CURRENTS AND LOCALIZED BEACH EROSION. WHEN VISITING THE BEACH PLEASE KEEP AN EYE ON THE WATER && $$
972 WHUS46 KMTR 120717 CFWMTR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 1117 PM PST THU FEB 11 2016 CAZ006-505-509-529-530-121700- /O.CON.KMTR.SU.Y.0007.000000T0000Z-160214T0400Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 1117 PM PST THU FEB 11 2016 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST SATURDAY... * WAVES AND SURF... A LONG PERIOD SWELL HAS MOVED INTO THE COASTAL WATERS WITH WAVES BUILDING OVERNIGHT TO 12 TO 15 FEET WITH A PERIOD OF 18 TO 20 SECONDS. OCCASIONAL SETS TO 20 FEET WILL BE POSSIBLE BY DAWN. * TIMING...THIS LARGE SWELL IS ANTICIPATED TO PERSIST THROUGH SATURDAY EVENING. * LOCATIONS...THESE CONDITIONS ARE EXPECTED ALONG THE ENTIRE COAST FROM SONOMA COUNTY TO MONTEREY COUNTY. LOCATIONS SUCH AS PILLAR POINT NEAR HALF MOON BAY...THE SAN FRANCISCO BAR AND CARMEL POINT WILL SEE EXCESSIVELY LARGE BREAKING WAVE REACHING 20 TO OCCASIONALLY 30 FEET IN HEIGHT. * IMPACTS...THIS ENERGETIC SWELL WILL RESULT IN LARGE SURF WITH LONG LULLS BETWEEN SETS...RAISING THE RISK OF PEOPLE BEING WASHED INTO THE OCEAN BY A WAVE. ALSO THERE IS A RISK OF STRONG RIP CURRENTS...SNEAKER WAVES... AND LARGE SHORE BREAK. THOSE VISITING AREA BEACHES MAY BE UNFAMILIAR WITH THE DEADLY FORCE OF THE PACIFIC OCEAN. FOR THOSE VISITING REGIONAL BEACHES...REMAIN VIGILANT AND DO NOT TURN YOUR BACK TO THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING A HEIGHTENED RISK OF SNEAKER WAVES...STRONG RIP CURRENTS AND LOCALIZED BEACH EROSION. WHEN VISITING THE BEACH PLEASE KEEP AN EYE ON THE WATER && $$ RWALBRUN
082 WHUS46 KMTR 122003 CFWMTR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 1203 PM PST FRI FEB 12 2016 CAZ006-505-509-529-530-131300- /O.CON.KMTR.SU.Y.0007.000000T0000Z-160214T0400Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 1203 PM PST FRI FEB 12 2016 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST SATURDAY... * LOCATIONS...THESE CONDITIONS ARE EXPECTED ALONG THE ENTIRE COAST FROM SONOMA COUNTY TO MONTEREY COUNTY. LOCATIONS SUCH AS PILLAR POINT NEAR HALF MOON BAY...THE SAN FRANCISCO BAR AND CARMEL POINT WILL SEE EXCESSIVELY LARGE BREAKING WAVES OCCASIONALLY REACHING 20 TO 30 FEET IN HEIGHT. * WAVES AND SURF...A LONG PERIOD SWELL HAS MOVED INTO THE COASTAL WATERS WITH SWELL HEIGHTS 12 TO 15 FEET WITH A PERIOD OF 18 TO 20 SECONDS. EXPECT OCCASIONAL SETS UPWARDS OF 20 TO 30 FEET. * TIMING...THIS LARGE SWELL IS ANTICIPATED TO PERSIST THROUGH SATURDAY EVENING. * IMPACTS...THIS ENERGETIC SWELL WILL RESULT IN LARGE SURF WITH LONG LULLS BETWEEN SETS...RAISING THE RISK OF PEOPLE BEING WASHED INTO THE OCEAN BY A WAVE. ALSO THERE IS A RISK OF STRONG RIP CURRENTS...SNEAKER WAVES... AND LARGE SHORE BREAK. THOSE VISITING AREA BEACHES MAY BE UNFAMILIAR WITH THE DEADLY FORCE OF THE PACIFIC OCEAN. FOR THOSE VISITING REGIONAL BEACHES...REMAIN VIGILANT AND DO NOT TURN YOUR BACK TO THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING A HEIGHTENED RISK OF SNEAKER WAVES...STRONG RIP CURRENTS AND LOCALIZED BEACH EROSION. WHEN VISITING THE BEACH PLEASE KEEP AN EYE ON THE WATER && $$
305 WHUS46 KMTR 131114 CFWMTR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 314 AM PST SAT FEB 13 2016 CAZ006-505-509-529-530-140400- /O.CON.KMTR.SU.Y.0007.000000T0000Z-160214T0400Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 314 AM PST SAT FEB 13 2016 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... * LOCATIONS...THESE CONDITIONS ARE EXPECTED ALONG THE ENTIRE COAST FROM SONOMA COUNTY TO MONTEREY COUNTY. LOCATIONS SUCH AS PILLAR POINT NEAR HALF MOON BAY...THE SAN FRANCISCO BAR AND CARMEL POINT WILL SEE EXCESSIVELY LARGE BREAKING WAVES OCCASIONALLY REACHING 20 FEET IN HEIGHT. * WAVES AND SURF...A LONG PERIOD SWELL HAS MOVED INTO THE COASTAL WATERS WITH SWELL HEIGHTS 11 TO 12 FEET WITH A PERIOD OF 16 TO 17 SECONDS. EXPECT OCCASIONAL SETS UPWARDS OF 20 FEET. * TIMING...THIS LARGE SWELL IS ANTICIPATED TO PERSIST THROUGH THIS EVENING. * IMPACTS...THIS ENERGETIC SWELL WILL RESULT IN LARGE SURF WITH LONG LULLS BETWEEN SETS...RAISING THE RISK OF PEOPLE BEING WASHED INTO THE OCEAN BY A WAVE. ALSO THERE IS A RISK OF STRONG RIP CURRENTS...SNEAKER WAVES... AND LARGE SHORE BREAK. THOSE VISITING AREA BEACHES MAY BE UNFAMILIAR WITH THE DEADLY FORCE OF THE PACIFIC OCEAN. FOR THOSE VISITING REGIONAL BEACHES... REMAIN VIGILANT AND DO NOT TURN YOUR BACK TO THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING A HEIGHTENED RISK OF SNEAKER WAVES...STRONG RIP CURRENTS AND LOCALIZED BEACH EROSION. WHEN VISITING THE BEACH PLEASE KEEP AN EYE ON THE WATER && $$
216 WHUS46 KMTR 140423 CFWMTR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 823 PM PST SAT FEB 13 2016 CAZ006-505-509-529-530-140530- /O.EXP.KMTR.SU.Y.0007.000000T0000Z-160214T0400Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 823 PM PST SAT FEB 13 2016 ...HIGH SURF ADVISORY HAS EXPIRED AT 8 PM PST THIS EVENING... SWELL HEIGHTS HAVE DECREASED BELOW ADVISORY CRITERIA THIS EVENING AND ARE EXPECTED TO CONTINUE GRADUALLY DECREASING OVERNIGHT INTO SUNDAY. AS WE ENTER THE HOLIDAY WEEKEND...THOSE PLANNING TO VISIT AREA BEACHES WHO MAY BE UNFAMILIAR WITH THE POWER OF THE PACIFIC SHOULD STILL EXERCISE CAUTION IF PLANNING TO VENTURE CLOSER TO THE OCEAN SWELL. VIEWING OCEAN SWELL EITHER FROM THE ROCKS OR FROM THE BEACH CAN BE DANGEROUS. REMEMBER STRONG RIP CURRENTS ARE ONE OF MANY DANGEROUS ASPECTS OF THE PACIFIC. $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this high surf advisory went out at Feb 10, 9:47 AM PST, 3 hours 37 minutes earlier.
Area forecast discussion, Feb 10, 9:47 AM PST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
947 AM PST WED FEB 10 2016
.SYNOPSIS...DRY PLEASANT WEATHER WILL CONTINUE THROUGH THE REST
OF THE WEEK. LARGE WESTERLY SWELL WILL BEGIN TO IMPACT THE COAST
THURSDAY RAISING THE RISK OF SNEAKER WAVES AT AREA BEACHES.
&&
.DISCUSSION...AS OF 9:34 AM PST WEDNESDAY...HIGH CLOUDS ARE
PUSHING INTO THE FORECAST AREA THIS MORNING AS A STORM SYSTEM
CONTINUES TO SLOWLY MOVE TOWARDS THE PACIFIC NORTHWEST. GENERALLY
LIGHT WINDS AT THE SURFACE ARE EXPECTED TO INCREASE OUT OF THE
WEST THIS AFTERNOON AS THE SEA BREEZE BECOMES ESTABLISHED. THE
COMBINATION OF THE HIGH CLOUDS MOVING INTO THE AREA AND THE
AFTERNOON SEA BREEZE WILL HELP TO KEEP TEMPERATURES A LITTLE
COOLER THAN OBSERVED YESTERDAY...CLOSER TO SEASONAL NORMS.
THE 0000Z ECMWF AND 1200Z GFS40 HAVE INITIALIZED WELL WITH THE
CURRENT SYNOPTIC WEATHER PATTERN AND REMAIN IN GOOD AGREEMENT
THROUGH AT LEAST THE BEGINNING OF NEXT WEEK. OVER THE PAST FEW
MODEL RUNS...MODEL SOLUTIONS HAVE BEEN TRENDING DRIER OVER OUR
FORECAST AREA. AT THIS POINT WE ARE FORECASTING A HIGH CONFIDENCE
DRY FORECAST THROUGH THE WEEKEND. THE NEXT POSSIBILITY FOR
PRECIPITATION APPEARS TO BE NEXT WEDNESDAY AS A STORM SYSTEM
BEGINS TO IMPACT THE WEST COAST.
&&
.AVIATION...AS OF 09:50 AM PST WEDNESDAY...VFR WITH LIGHT WINDS.
WEAK AFTERNOON SEA BREEZE. FEW TO BKN CLOUDS THROUGH THE TAF
PERIOD AT OR ABOVE 20K FT AGL. HZ POSBL THRU 15-18Z TMRW.
VICINITY OF KSFO...VFR.
SFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...VFR.
&&
.CLIMATE...RECORD HIGHS FOR WEDNESDAY...
CITY NAME FEB 10TH HIGH AND YEAR
--------------------------------------
KENTFIELD 77 IN 1988
SAN RAFAEL 77 IN 1988
NAPA 76 IN 2006
SAN FRANCISCO 78 IN 1988
SFO AIRPORT 71 IN 1988
OAKLAND MUSEUM 76 IN 1988
OAKLAND AIRPORT 68 IN 2006
RICHMOND 73 IN 2006
LIVERMORE 79 IN 1918
MOUNTAIN VIEW 75 IN 1988
SAN JOSE 75 IN 1988
GILROY 77 IN 2006
MONTEREY 75 IN 2002
SANTA CRUZ 78 IN 1988
SALINAS 78 IN 2002
SALINAS AIRPORT 76 IN 2002
KING CITY 77 IN 2008
&&
.MARINE...AS OF 2:19 AM PST WEDNESDAY...HIGH PRESSURE ANCHORED
OFF THE WEST COAST WILL MAINTAIN LIGHT TO MODERATE WINDS OVER THE
COASTAL WATERS THROUGH MIDWEEK. A MODERATE WEST SWELL IS CURRENTLY
MOVING THROUGH THE AREA. A LARGER LONG PERIOD NORTHWEST SWELL WILL
MOVE THROUGH THE AREA LATE IN THE WEEK.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...NONE.
PUBLIC FORECAST: LARRY
AVIATION: DRP
MARINE: DRP
CLIMATE: CANEPA
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREANearby
High Surf Advisories in California, 2016Every high surf advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.